On the existence of solutions of some functional integral equations in L^p(R_+)
Main Article Content
In this paper, we study the existence of solutions for a functional integral equations by using Darbo's fixed point theorem and a measure of noncompactness on the spaces Lp(R+), 1 <p<+∞. The obtained result generalizes and extends several one obtained earlier in many papers and monographs. An example which shows the applicability of our result is also included.
Download data is not yet available.
How to Cite
Bousselsal, M. (2020). On the existence of solutions of some functional integral equations in L^p(R_+). Gulf Journal of Mathematics, 9(1), 81-89. https://doi.org/10.56947/gjom.v9i1.452